Alert archive / Wisconsin / Tornado Warnings in 2010
Tornado Warning 23, NWS Milwaukee, WI
NWS Milwaukee, WI issued this tornado warning at Jul 12, 2010, 7:10 PM CDT for Washington County, Wisconsin. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2010, 7:10 PM CDT (00:10 UTC)
- Expired
- Jul 12, 2010, 7:45 PM CDT
- In force
- 35 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
County Washington County, WI
The radar
The Milwaukee radar (KMKX), 51 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.2 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 470 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 936 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
763
WFUS53 KMKX 130010
TORMKX
WIC131-130045-
/O.NEW.KMKX.TO.W.0023.100713T0010Z-100713T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
710 PM CDT MON JUL 12 2010
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL WASHINGTON COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 745 PM CDT
* AT 708 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR JACKSON...AND MOVING SOUTHEAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
JACKSON AND BEAR VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A
BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE.
AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO
THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING
DEBRIS.
&&
LAT...LON 4323 8818 4339 8826 4343 8814 4335 8805
4330 8806
TIME...MOT...LOC 0011Z 322DEG 8KT 4336 8819
$$
KAPELA3 follow-up statements
714
WWUS53 KMKX 130020
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
720 PM CDT MON JUL 12 2010
WIC131-130045-
/O.CON.KMKX.TO.W.0023.000000T0000Z-100713T0045Z/
WASHINGTON WI-
720 PM CDT MON JUL 12 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL WASHINGTON COUNTY
UNTIL 745 PM CDT...
AT 717 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR JACKSON...MOVING SOUTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
JACKSON AND BEAR VALLEY.
THE STORM STILL HAS ROTATION WITHIN ITS UPDRAFT.
SPOTTERS ARE ENCOURAGED TO RELAY REPORTS TO THE NATIONAL WEATHER
SERVICE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4323 8818 4339 8826 4343 8814 4335 8805
4330 8806
TIME...MOT...LOC 0019Z 322DEG 8KT 4335 8817
$$
KAPELA780
WWUS53 KMKX 130030
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
730 PM CDT MON JUL 12 2010
WIC131-130045-
/O.CON.KMKX.TO.W.0023.000000T0000Z-100713T0045Z/
WASHINGTON WI-
730 PM CDT MON JUL 12 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL WASHINGTON COUNTY
UNTIL 745 PM CDT...
AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR JACKSON...MOVING SOUTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
JACKSON AND BEAR VALLEY.
THE STORM STILL HAS ROTATIN WITHIN THE UPDRAFT. SPOTTERS ARE
ENCOURAGED TO PASS ON ANY SEVERE WEATHER REPORTS TO THE NATIONAL
WEATHER SERVICE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4323 8818 4339 8826 4343 8814 4335 8805
4330 8806
TIME...MOT...LOC 0029Z 322DEG 8KT 4333 8816
$$284
WWUS53 KMKX 130039
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
739 PM CDT MON JUL 12 2010
WIC131-130047-
/O.EXP.KMKX.TO.W.0023.000000T0000Z-100713T0045Z/
WASHINGTON WI-
739 PM CDT MON JUL 12 2010
...THE TORNADO WARNING FOR CENTRAL WASHINGTON COUNTY WILL EXPIRE AT
745 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
AS OF 737 PM...THERE IS NO LONGER ANY THREAT OF A TORNADO WITH THE
STORM.
LAT...LON 4323 8818 4339 8826 4343 8814 4335 8805
4330 8806
TIME...MOT...LOC 0037Z 322DEG 8KT 4332 8814
$$
KAPELAWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this tornado warning went out at Jul 12, 3:25 PM CDT, 3 hours 45 minutes earlier.
Area forecast discussion, Jul 12, 3:25 PM CDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 325 PM CDT MON JUL 12 2010 .SHORT TERM... PERSISTENT CLOUD COVER FROM THINNING STRATUS AND THEN DEBRIS FROM UPSTREAM MCS HAS KEPT ATMOSPHERE SLIGHTLY MORE STABLE THIS AFTN. HOWEVER ISOLD SHWRS HAVE STILL BEEN ABLE TO POP UP ALONG SLIGHTLY BETTER CONVERGENCE FROM LAKE BREEZE. MESO-ANALYSIS SHOWS SBCAPE OVER 1000 J/KG OVER MOST OF THE AREA WITH LITTLE CIN AS OF LAST HOUR. SHORT WAVE TROUGH MOVING THROUGH IA WL FOCUS CONVECTION FARTHER SOUTH...HOWEVER FORCING FROM THIS DISTURBANCE AS NOTED IN LAYER Q-VECTOR CONVERGENCE DOES BRUSH SOUTHWEST CWA THIS EVE. WL BUMP UP POPS SLIGHTLY IN THIS AREA TO CHANCE LEVELS AND PERHAPS SCT INTO THE EARLY EVENING PER LATEST KDVN RADAR TRENDS. WEAK FORCING MAY RESULT IN ISOLD CONVECTION FOR AN HOUR OR TWO THIS EVENING ELSEWHERE. BULK SHEAR IS ALSO INCREASING TO 30 TO 40KTS SO CAN NOT RULE OUT ONE OF THESE CELLS TAKING ON SOME ROTATION WITH BETTER UPDRAFTS. LIGHT WIND FLOW AND MOIST LOW LEVELS WL LIKELY RESULT IN PATCHY FOG REDEVELOPING TONIGHT...HWVR CLOUDS FROM PASSING SHORT WAVE SHOULD KEEP WIDESPREAD DENSE FOG AT BAY AT LEAST UNTIL LATE TNGT. MORE CONCERNED ABT LAKESHORE AREAS AS LATEST AVAILABLE IMAGES FROM AVHRR/MODIS INDICATED SST IN THE MID 50S TO AROUND 60. LAKESHORE AREAS WL NEED TO BE WATCHED CLOSELY THIS EVENING WITH THE THREAT OF DENSE FOG. HAVING DOUBTS WITH LATEST NAM...SO WL LEAN MORE ON BLEND OF GFS AND ECMWF. HOWEVER HAVE ISSUES WITH GFS HANGING ONTO LIGHT QPF ON TUESDAY DESPITE INCREASING SUBSIDENCE AHEAD OF IMPRESSIVE SHORT WAVE TROUGH APPROACHING NORTHERN PLAINS. WL IGNORE FOR NOW AND CONTINUE DRY WORDING FOR TUE AS INSTABILITY APPEARS MARGINAL...AND COUNTING ON LACK OF ANY SIGNFICANT FORCING. FOCUS SHOULD BE WELL SOUTH OF REGION OVER CENTRAL MS VALLEY INTO TN VALLEY WHERE MAIN BAROCLINIC ZONE AND SHORT WAVE TROUGH WL BE LOCATED. IMPRESSIVE SHORT WAVE PUSHES THROUGH SOUTHERN CAN ON WEDNESDAY AND DRAGS STRONG CDFNT ACROSS WISCONSIN WEDNESDAY NIGHT. STRONGEST FORCING WILL BE WELL TO THE NORTH OVER NORTHWEST WISCONSIN INTO MN...HOWEVER DUE TO STRENGTH OF FRONTAL BOUNDARY AND MOISTURE ADVECTION...WL CONTINUE LIKELY POPS OVER NORTH AND WEST...WITH LINGERING CHANCES IN THE EAST AND SOUTH EARLY THURSDAY. NOT YET READY TO BUY 12Z NAM SOLUTION OF MCS SWEEPING ACROSS W CENTRAL WI DURING THE AFTN...BUT NOT IMPOSSIBLE CONSIDERING STRENGTH OF MOISTURE INFLOW AND LOW LEVEL JET. MAY NEED TO ADD POPS IN FUTURE SHIFTS TO THE WEST FOR WED IN LATER SHIFTS. .LONG TERM... ALOT OF UNCERTAINTY REGARDING EXTENDED PERIOD FROM THURSDAY NIGHT INTO MONDAY. HI RES ECMWF AND GFS HAVING DIFFICULTLY HANDLING AMOUNT OF UPSTREAM RIDGING ACROSS THE NORTH CENTRAL CONUS ASSOCIATED WITH AMPLIFYING TROFFING UPSTREAM OVER PAC NW AND SW CAN. LONG RANGE ENSEMBLES BASED MOSTLY ON GFS IN FAIR AGREEMENT SHOWING MORE UPSTREAM RIDGING THAN OTHER DETERMINISTIC GUIDANCE. HENCE CONFIDENCE LOW ON PICKING UP ANY SPECIFIC PERIOD TO FOCUS BETTER THREAT FOR SCT CONVECTION. BOTH GFS AND ECMWF SLOWING APPROACH OF WEAK FRONTAL BOUNDARY UNTIL LATER IN THE WEEKEND. LAST TWO RUNS OF THE ECMWF SHOWING THIS SOLUTION AND HPC HAS EMPHASIZED ECMWF ENSEMBLE SOLUTION...SO WL ONLY INCLUDE SCHC POPS FOR SAT NGT INTO SUN FOR NOW...AND REMOVE FROM EARLIER IN THE WEEKEND. LATEST ECMWF LINGERS SFC FRONT/BAROCLINIC ZONE THU NGT AND FRI JUST SOUTH OF WI WHILE GEM AND GFS ARE MORE PROGRESSIVE AND MOVE SFC FRONT FARTHER SOUTH. DUE TO INCONSISTENCY AND LACK OF AGREEMENT WILL CONTINUE DRY WORDING BUT WL NEED TO WATCH FOR CONTINUED TRENDS TOWARD THIS SCENARIO. IN GENERAL SRN WI WL REMAIN ON THE EDGE OF THE FASTER WESTERLIES THROUGH THE PERIOD WITH CONTINUED NEAR TO SLIGHTLY ABOVE NORMAL TEMPS FOR MID JULY AND ONLY A VERY SMALL THREAT OF PRECIP AT ANY TIME. && .AVIATION...SURFACE HIGH MOVES ACROSS THE UPPER GREAT LAKES TONIGHT AND DOMINATES INTO TUESDAY. STRATUS DECK HAS MORPHED INTO A BROKEN VFR CU FIELD WITH THE STRONG JULY SUN. BULK OF SHORTWAVE ENERGY PASSING SOUTH WITH ANOTHER WEAK WAVE DRIFTING TO THE NORTH. WILL NOT INTRODUCE ANY CONVECTION INTO THE TAF SITES AS ANY CONVECTION WILL BE ISOLATED IN NATURE. SOME FOG EXPECTED TONIGHT/EARLY TUESDAY MORNING THOUGH CONFIDENCE LOW. LOW LEVEL RH PROGS SUGGEST BETTER RH SHIFTS INTO SC WI THO MID/HIGH CLOUDS OVERHEAD WILL LIMIT THE POTENTIAL. NAM MOS SUGGESTING MVFR AT WORSE WHILE GFS MOS VFR...THOUGH NAM MOS DID A MUCH BETTER JOB SUGGESTING LAST NIGHTS FOG AND STRATUS. && .FORECAST CONFIDENCE...LOW TO MEDIUM && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...MBK AVIATION/MARINE...PC
Hazardous weather outlook, Jul 12, 4:35 PM CDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 435 PM CDT MON JUL 12 2010 WIZ046-047-051-052-056>060-062>072-130830- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 435 PM CDT MON JUL 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE OF A THUNDERSTORM THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HEAT INDEX VALUES ARE EXPECTED TO REACH THE MID 90S IN PARTS OF SOUTH CENTRAL WISCONSIN WEDNESDAY AFTERNOON. THUNDERSTORMS ARE LIKELY WEDNESDAY NIGHT WITH A CHANCE OF THUNDERSTORMS THURSDAY AS A WEAK COLD FRONT MOVES THROUGH. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SATURDAY NIGHT AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT. LMZ643>646-130830- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 435 PM CDT MON JUL 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE OF A THUNDERSTORM THIS EVENING. AREAS OF DENSE FOG WILL REDUCE VISIBILITIES TO 1/4 MILE OR LESS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE LIKELY WEDNESDAY NIGHT WITH A CHANCE OF THUNDERSTORMS THURSDAY AS A WEAK COLD FRONT MOVES THROUGH. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SATURDAY NIGHT AND SUNDAY. KAPELA WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jul 12, 4:16 PM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 416 PM CDT MON JUL 12 2010 WIZ068-069-122145- GREEN-ROCK- 416 PM CDT MON JUL 12 2010 ...LINE OF SHOWERS PRODUCING FUNNEL CLOUDS ACROSS SOUTHERN GREEN INTO SOUTHERN ROCK COUNTY... AT 415 PM CDT...A WEAK BOUNDARY IS INTERACTING WITH A LINE OF DEVELOPING SHOWERS TO PRODUCE SEVERAL FUNNEL CLOUDS ACROSS SOUTHERN GREEN COUNTY INTO SOUTHWEST ROCK COUNTY. GREEN COUNTY LAW ENFORCEMENT HAS RECEIVED NUMEROUS CALLS OF FUNNEL CLOUDS ASSOCIATED WITH THIS WEAK BOUNDARY FROM SOUTH OF MONROE TO SOUTH OF JUDA TO SOUTH OF BRODHEAD. THIS LINE OF SHOWERS PRODUCING THE FUNNELS IS MOVING SLOWLY SOUTH AT 5 TO 10 MPH. THE ENVIRONMENT DOES NOT SUPPORT STRONG ROTATION. HOWEVER IF DOPPLER RADAR DOES INDICATE INCREASING ROTATION WITH THESE SHOWERS...THEN A TORNADO WARNING MAY BE ISSUED. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS LINE OF SHOWERS HAS PASSED. MBK
Special weather statement, Jul 12, 4:35 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 435 PM CDT MON JUL 12 2010 WIZ051-058-059-122230- DODGE-FOND DU LAC-WASHINGTON- 435 PM CDT MON JUL 12 2010 ...FUNNEL CLOUDS POSSIBLE THIS AFTERNOON AND EARLY EVENING.... CLOUDS AND SHOWERS DEVELOPING ALONG AND NEAR THE LAKE BREEZE FRONT WILL HAVE THE POTENTIAL OF PRODUCING FUNNEL CLOUDS LATE THIS AFTERNOON AND EARLY EVENING OVER FOND DU LAC...EASTERN DODGE AND NORTHERN WASHINGTON COUNTIES. THE PUBLIC REPORTED A FUNNEL CLOUD NORTH OF CAMPBELLSPORT AROUND 420 PM. THE ENVIRONMENT DOES NOT SUPPORT STRONG ROTATION AND ANY FUNNEL CLOUDS THAT DO OCCUR WILL LIKELY NOT TOUCH DOWN AND WILL BE BRIEF. HOWEVER IF DOPPLER RADAR DOES INDICATE INCREASING ROTATION WITH THESE SHOWERS...A TORNADO WARNING MAY BE ISSUED. SEEK SHELTER IN A STURDY STRUCTURE IF FUNNEL CLOUDS OR TORNADOES ARE OBSERVED. GEHRING
Special weather statement, Jul 12, 4:43 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 443 PM CDT MON JUL 12 2010 WIZ068>070-122215- GREEN-ROCK-WALWORTH- 443 PM CDT MON JUL 12 2010 ...LINE OF SHOWERS AND THUNDERSTORMS PRODUCING FUNNEL CLOUDS ACROSS SOUTHERN GREEN INTO SOUTHERN ROCK COUNTY... AT 438 PM CDT...A WEAK BOUNDARY IS INTERACTING WITH A LINE OF DEVELOPING SHOWERS AND THUNDERSTORMS TO PRODUCE SEVERAL FUNNEL CLOUDS ACROSS SOUTHERN GREEN COUNTY INTO SOUTHWEST ROCK COUNTY. GREEN COUNTY LAW ENFORCEMENT RECEIVED NUMEROUS CALLS OF FUNNEL CLOUDS ASSOCIATED WITH THIS WEAK BOUNDARY BETWEEN 4 PM AND 415 PM CDT...FROM SOUTH OF MONROE TO SOUTH OF JUDA TO SOUTH OF BRODHEAD...HOWEVER NO FUNNEL CLOUDS HAVE BEEN REPORTED AS OF 430 PM CDT AND NO FUNNEL CLOUDS WERE REPORTED IN SOUTHERN ROCK COUNTY AS OF 420 PM. THIS LINE OF SHOWERS AND THUNDERSTORMS PRODUCING THE FUNNELS IS MOVING SLOWLY SOUTH AT 5 TO 10 MPH AND WILL AFFECT THE BELOIT AREAS AS WELL AS RURAL AREAS ALONG THE WISCONSIN...ILLINOIS BORDER. THE ENVIRONMENT DOES NOT SUPPORT STRONG ROTATION. HOWEVER IF DOPPLER RADAR DOES INDICATE INCREASING ROTATION WITH THESE SHOWERS AND THUNDERSTORMS...THEN A TORNADO WARNING MAY BE ISSUED. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS LINE HAS PASSED. MBK
Special weather statement, Jul 12, 5:23 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 523 PM CDT MON JUL 12 2010 WIZ051-052-058-059-122315- DODGE-FOND DU LAC-SHEBOYGAN-WASHINGTON- 523 PM CDT MON JUL 12 2010 ...FUNNEL CLOUDS POSSIBLE THIS AFTERNOON AND EARLY EVENING... CLOUDS AND SHOWERS DEVELOPING ALONG AND NEAR THE LAKE BREEZE FRONT WILL HAVE THE POTENTIAL OF PRODUCING FUNNEL CLOUDS LATE THIS AFTERNOON AND EARLY EVENING OVER FOND DU LAC...EASTERN DODGE AND NORTHERN WASHINGTON COUNTIES. IN ADDITION...A SMALL SHOWER NOW MOVING INTO FAR NORTHWEST SHEBOYGAN COUNTY COULD ALSO PRODUCE A FUNNEL CLOUD. SEVERAL REPORTS OF WEAK ROTATION OR FUNNEL CLOUDS HAVE BEEN REPORTED NEAR CAMPBELLSPORT...EDEN...AND LAMARTINE BETWEEN 415 PM CDT AND 500 PM CDT. THE ENVIRONMENT DOES NOT SUPPORT STRONG ROTATION AND ANY FUNNEL CLOUDS THAT DO OCCUR WILL LIKELY NOT TOUCH DOWN...AND THE FUNNELS SHOULD BE BRIEF. HOWEVER IF DOPPLER RADAR DOES INDICATE INCREASING ROTATION WITH THESE SHOWERS...A TORNADO WARNING MAY BE ISSUED. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. FRANKS
Local storm report, Jul 12, 6:34 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
634 PM CDT MON JUL 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HEAVY RAIN WEST BEND 43.42N 88.18W
07/12/2010 E1.00 INCH WASHINGTON WI PUBLIC
ONE INCH IN HALF AN HOUR...LEADING TO STREET FLOODING
&&
SEARSNearby
Tornado Warnings in Wisconsin, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.